Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is upper right abdomen and back pain a symptom of gall stones ?

I had loose motions a week back 3 within 8 hours I sarted taking metrogyl twice daily and the stools were better the next day itself and going once daily have been eating rice and dal but 5 days back tried to have some regular fodhad a few bites of non veg food this was followed by stmach discomfort in upper right abdomen dull pain and discomfort continuing in upper right abdomen and immediately behind in back also some tenderness in lower abdomen right side and strtchy feeling in the back burping eating very less now and doctor says gall atones what else could it be? could less eating br aggravating the burping? i am due for an ultasound exam tommorow n gone in for blood trsts too..reports awaited. very unhappy!
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thanks for query,
It seems that you might have gastro enteritis,
But as more pain is on right upper abdomen possibility of having gall bladder stones is there.
Ultra sound will help for your problem.
ok and bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor